# SDR AALA202106299006

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 32,466 hours, 13,232 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Sticking
- Location: Lt Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN. REPLACED PULL HANDLE ON INSIDE OF DOOR PER AMM 25-40-00.
